Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Residues of polygenic functions


Author: Vincent C. Poor
Journal: Trans. Amer. Math. Soc. 32 (1930), 216-222
MSC: Primary 30G30
DOI: https://doi.org/10.1090/S0002-9947-1930-1501534-9
MathSciNet review: 1501534
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30G30

Retrieve articles in all journals with MSC: 30G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501534-9
Article copyright: © Copyright 1930 American Mathematical Society

American Mathematical Society